# SDR DALA2025033102370

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0880542) AFT CABIN FLOOR STRUCTURE HAS CORROSION AROUND LAV FITTING STA 947 RBL 48. REPAIRED AFT CABIN FLOOR STRUCTURE AROUND LAV FITTING STA 947 RBL 48 IAW B737 SRM 53-70-51-2R-5.
